# SDR AU981313

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE PY LINE LOCATED BETWEEN THE FUEL CONTROL UNIT AND THE OVERSPEED GOVERNOR HAD A LOOSE CONNECTION.
